Journal of Analysis and Applications, Volume (6), No (1), Year (2008-5) , Pages (1-15)

Title : ( Higher derivations on Banach algebras )

Authors: Shirin Hejazian , مجید میرزاوزیری , tayebe laal shatery ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

We study the range and automatic continuity of higher derivations.

Keywords

, derivation, higher derivation, (phi, psi)-derivation, Banach algebra, primitive ideal, automatic
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1008180,
author = {Hejazian, Shirin and مجید میرزاوزیری and Laal Shatery, Tayebe},
title = {Higher derivations on Banach algebras},
journal = {Journal of Analysis and Applications},
year = {2008},
volume = {6},
number = {1},
month = {May},
issn = {0972-5954},
pages = {1--15},
numpages = {14},
keywords = {derivation; higher derivation; (phi;psi)-derivation; Banach algebra; primitive ideal; automatic continuity},
}

[Download]

%0 Journal Article
%T Higher derivations on Banach algebras
%A Hejazian, Shirin
%A مجید میرزاوزیری
%A Laal Shatery, Tayebe
%J Journal of Analysis and Applications
%@ 0972-5954
%D 2008

[Download]